# SDR 2007UALA04081

- Difficulty date: October 6, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 30,251 hours, 11,422 cycles
- Engine: Iae V2522A5
- Engine time: 36,161 hours, 13,062 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: R
- Precautionary procedure: O

## Discrepancy

NR 1 ENG STALL AT FL380 IN SMOOTH AIR.  ENGINE RECOVERED QUICKLY.  ENGINE REPLACED DUE TO MANY CHRONIC REPORTS OF ENGINE STALLS AND SEVERAL PARTS REPLACED.  NO REPEATS SINCE ENGINE CHANGE.
